PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 29(43), pp. 39--44 (1981)
CORRELATION FUNCTION AND SEPARABILITY OF LINEAR SPACE OF STOCHASTIC PROCESS
Jelena Bulatovi\'cMatematicki institut SANU, Beograd, Yugoslavia
Abstract: In this note necessary and sufficient conditions, in terms of correlation function $\Gamma$ of $X$, for the separability of the linear space $H(X)$ of $X$ are found.
Full text of the article:
Electronic fulltext finalized on: 3 Nov 2001. This page was last modified: 16 Nov 2001.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts